# SDR ASOA2015042312635

- Difficulty date: March 27, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,238 hours, 10,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAN AND EVALUATE PHOTOLUMINESCENT LIGHT TRACK.  CLEANED AND EVALUATED PHOTOLUMINESCENT LIGHT TRACK IAW AMM 51-26-00-110-801-A01.  REPLACED 19 EA SECTIONS OF TRACK COVERS AND 2 EA SECTIONS OF LIGHT TRACK BY CUTTING TO FIT DAMAGED SECTIONS.
